Urai, K., and Hayashi, T. (2000) A generalization of continuity and convexity conditions for correspondences in economic equilibrium theory. Japanese Economic Review, 51(4), pp. 583-595. (doi:10.1111/1468-5876.00172)
Full text not currently available from Enlighten.
Fixed-point theorems for multi-valued mappings and economic equilibrium existence theorems are generalized from the viewpoint that the continuity and/or convexity assumptions on a mapping may be replaced by weaker local conditions on the vector field defined by the mapping. The generalization gives us natural conditions on individual (possibly non-ordered) preferences or aggregated demand behaviours so that we may obtain several extensions of recent results in social and game-theoretic equilibrium theories.
|Glasgow Author(s) Enlighten ID:||Hayashi, Professor Takashi|
|Authors:||Urai, K., and Hayashi, T.|
|College/School:||College of Social Sciences > Adam Smith Business School > Economics|
|Journal Name:||Japanese Economic Review|
|Published Online:||18 December 2002|